MathSciNet Relay Station
MathSciNet bibliographic data
MR647387 (84b:85001) 85A05 (35Q99 82A45)
Horst, E. On the classical solutions of the initial value problem for the unmodified nonlinear Vlasov equation. II. Special cases. Math. Methods Appl. Sci. 4 (1982), no. 1, 19–32.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement